# SDR ABXA20171121127

- Difficulty date: November 21, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,536 hours, 44,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148T1303Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME TO STRINGER ATTACH CLIP AT STA 1702. THE ATTACH CLIP WAS REPLACED. AIRPLANE WAS GROUNDED.
